Table of Contents
Journal of Computational Methods in Physics
Volume 2014, Article ID 381074, 10 pages
http://dx.doi.org/10.1155/2014/381074
Research Article

Solving Fractional Diffusion Equation via the Collocation Method Based on Fractional Legendre Functions

Department of Mathematical Sciences, United Arab Emirates University, Al Ain, UAE

Received 10 April 2014; Revised 24 June 2014; Accepted 1 July 2014; Published 24 July 2014

Academic Editor: Mikhail Tokar

Copyright © 2014 Muhammed Syam and Mohammed Al-Refai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Luchko, “Some uniqueness and existence results for the initial-boundary-value problems for the generalized time-fractional diffusion equation,” Computers & Mathematics with Applications, vol. 59, no. 5, pp. 1766–1772, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. J. He, “Some applications of nonlinear fractional differential equations and their approximations,” Bulletin of Science Technology & Society, vol. 15, pp. 86–90, 1999. View at Google Scholar
  3. K. Moaddy, S. Momani, and I. Hashim, “The non-standard finite difference scheme for linear fractional PDEs in fluid mechanics,” Computers & Mathematics with Applications, vol. 61, no. 4, pp. 1209–1216, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. M. Inc, “The approximate and exact solutions of the space- and time-fractional Burgers equations with initial conditions by variational iteration method,” Journal of Mathematical Analysis and Applications, vol. 345, no. 1, pp. 476–484, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. K. Al-Khaled and S. Momani, “An approximate solution for a fractional diffusion-wave equation using the decomposition method,” Applied Mathematics and Computation, vol. 165, no. 2, pp. 473–483, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. N. H. Sweilam, M. M. Khader, and R. F. Al-Bar, “Numerical studies for a multi-order fractional differential equation,” Physics Letters A, vol. 371, no. 1-2, pp. 26–33, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. L. Song and H. Zhang, “Application of homotopy analysis method to fractional KdV-Burgers-KURamoto equation,” Physics Letters A, vol. 367, no. 1-2, pp. 88–94, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. H. Jafari and V. Daftardar-Gejji, “Solving linear and nonlinear fractional diffusion and wave equations by Adomian decomposition,” Applied Mathematics and Computation, vol. 180, no. 2, pp. 488–497, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. C. Yang and J. Hou, “An approximate solution of nonlinear fractional differential equation by Laplace transform and Adomian polynomials,” Journal of Information and Computational Science, vol. 10, no. 1, pp. 213–222, 2013. View at Google Scholar · View at Scopus
  10. M. Al-Refai and M. Ali Hajji, “Monotone iterative sequences for nonlinear boundary value problems of fractional order,” Nonlinear Analysis A: Theory, Methods and Applications, vol. 74, no. 11, pp. 3531–3539, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. M. Syam and M. Al-Refai, “Positive solutions and monotone iterative sequences for a class of higher order boundary value problems,” Journal of Fractional Calculus and Applications, vol. 4, no. 14, pp. 1–13, 2013. View at Google Scholar
  12. S. Kazem, S. Abbasbandy, and S. Kumar, “Fractional-order Legendre functions for solving fractional-order differential equations,” Applied Mathematical Modelling: Simulation and Computation for Engineering and Environmental Systems, vol. 37, no. 7, pp. 5498–5510, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. N. H. Sweilam, M. M. Khader, and A. M. S. Mahdy, “An efficient numerical method for solving the fractional diffusion equation,” Journal of Applied Mathematics and Bioinformatics, vol. 12, no. 1, pp. 1–12, 2011. View at Google Scholar · View at Scopus
  14. E. A. Rawashdeh, “Legendre wavelets method for fractional integro-differential equations,” Applied Mathematical Sciences, vol. 5, no. 49–52, pp. 2467–2474, 2011. View at Google Scholar · View at MathSciNet · View at Scopus
  15. Q. M. Al-Mdallal, M. I. Syam, and M. N. Anwar, “A collocation-shooting method for solving fractional boundary value problems,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 12, pp. 3814–3822, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. I. Podlubny, Fractional Differential Equations, Academic Press, New York, NY, USA, 1999. View at MathSciNet
  17. Y. Zhang and H. Ding, “Finite difference method for solving the time fractional diffusion equation,” Communications in Computer and Information Science, vol. 325, no. 3, pp. 115–123, 2012. View at Publisher · View at Google Scholar · View at Scopus
  18. Y. Zhang, Z. Sun, and H. Liao, “Finite difference methods for the time fractional diffusion equation on non-uniform meshes,” Journal of Computational Physics, vol. 265, pp. 195–210, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  19. M. I. Syam and S. M. Al-Sharo, “Collocation-continuation technique for solving nonlinear ordinary boundary value problems,” Computers & Mathematics with Applications, vol. 37, no. 10, pp. 11–17, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. M. I. Syam, H. Siyyam, and I. Al-Subaihi, “Tau-Path following method for solving the Riccati equation with fractional order,” Journal of Computational Methods in Physics, vol. 2014, Article ID 207916, 6 pages, 2014. View at Publisher · View at Google Scholar